# SDR SWAA2022061513760

- Difficulty date: May 31, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BETWEEN STA 727 AND STA 727D RBL 21' ZEE CHANNEL UPPER SURFACE CORROSION / [01] FOUND EXFOLIATING CORROSION THRU MATERIAL. CORROSION IS OUT OF LIMITS. IT REQUIRES REPLACEMENT;[02] RECEIVED SERVICEABLE ZEE CHANNEL P/N 146A7502-51 FOR AFT CARGO COMPARTMENT RIGHT SIDE FROM STA 727 TO STA 767. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD;[03] VERIFIED STEPS 1 AND 2
